# SDR ASAA0580559

- Difficulty date: December 26, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- Engine: Pwa JT8D219
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Failed
- Location: Oxy Mask
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

CLIMB AT FL260, ENROUTE, FWD FLIGHT ATTENDANT OXYGEN MASK DID NOT DROP DURING CABIN DECOMPRESSION CAUSED BY FUSELAGE SKIN PUNCTURE.  DETERMINED THE THE O2 MASK DOOR WAS JAMMED BY A DEBONDED O2 MASK DOOR HINGE.  REBONDED O2 MASK DOOR HINGE AND ADJUSTED CLEARANCE.  DOOR THEN OP CHECKED OK.  (K)
